X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (461) 461
Publication (29) 29
Book Review (4) 4
Book Chapter (3) 3
Patent (3) 3
Web Resource (2) 2
Conference Proceeding (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics - analysis of pdes (120) 120
mathematics (118) 118
mathematics, applied (107) 107
index medicus (60) 60
humans (54) 54
psychiatry (43) 43
existence (42) 42
bipolar disorder (41) 41
male (35) 35
female (34) 34
analysis (31) 31
neurosciences (29) 29
adult (26) 26
bipolar disorder - genetics (26) 26
equations (26) 26
middle aged (26) 26
pharmacogenetics (23) 23
pharmacology & pharmacy (20) 20
bipolar disorder - drug therapy (19) 19
lithium (19) 19
genotype (18) 18
functionals (17) 17
genetic aspects (17) 17
positive solutions (17) 17
regularity (17) 17
laplacian (16) 16
lithium compounds - therapeutic use (16) 16
schizophrenia (16) 16
calculus (15) 15
research (15) 15
case-control studies (14) 14
fractional laplacian (14) 14
genetics (14) 14
genetics & heredity (14) 14
nonlinearity (14) 14
polymorphism, single nucleotide (14) 14
stability (14) 14
pharmacogenomics (13) 13
clinical neurology (12) 12
critical-point theory (12) 12
expression (12) 12
fractional p-laplacian (12) 12
genetic research (12) 12
inequalities (12) 12
italy (12) 12
mathematical analysis (12) 12
mathematics, general (12) 12
r-n (12) 12
symmetry (12) 12
analysis of pdes (11) 11
ground-states (11) 11
metaanalysis (11) 11
schroedinger equation (11) 11
gene frequency (10) 10
genome-wide association (10) 10
genomes (10) 10
genomics (10) 10
ground states (10) 10
polymorphism (10) 10
standing waves (10) 10
uniqueness (10) 10
35p30 (9) 9
35r11 (9) 9
antimanic agents - therapeutic use (9) 9
association (9) 9
brain (9) 9
concentration-compactness principle (9) 9
drug therapy (9) 9
genes (9) 9
genome-wide association study (9) 9
lymphoblastoid cell-lines (9) 9
medical research (9) 9
medicine, experimental (9) 9
mood stabilizers (9) 9
multiplicity (9) 9
nonlinear schrodinger-equations (9) 9
nonsmooth critical point theory (9) 9
partial differential equations (9) 9
soliton dynamics (9) 9
58e05 (8) 8
critical growth (8) 8
gene expression (8) 8
genetic predisposition to disease (8) 8
lithium treatment (8) 8
medicin och hälsovetenskap (8) 8
mood disorders (8) 8
operators (8) 8
palais-smale condition (8) 8
pharmacology (8) 8
polymorphism, single nucleotide - genetics (8) 8
semiclassical limit (8) 8
variational methods (8) 8
antidepressants (7) 7
applied mathematics (7) 7
biomarkers (7) 7
boundary-value-problems (7) 7
calculus of variations and optimal control; optimization (7) 7
convergence (7) 7
critical sobolev exponents (7) 7
development and progression (7) 7
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Discrete and Continuous Dynamical Systems - Series S, ISSN 1937-1632, 06/2018, Volume 11, Issue 3, pp. i - I
Journal Article
ESAIM - Control, Optimisation and Calculus of Variations, ISSN 1292-8119, 2018, Volume 24, Issue 1, pp. 1 - 24
We study a class of minimization problems for a nonlocal operator involving an external magnetic potential. The notions are physically justified and consistent... 
Fractional magnetic operators | Minimization problems | Concentration compactness | EXISTENCE | MATHEMATICS, APPLIED | INEQUALITIES | concentration compactness | ELECTROMAGNETIC-FIELDS | SOBOLEV SPACES | SYMMETRY | minimization problems | COMPACTNESS | EQUATION | SEMICLASSICAL LIMIT | AUTOMATION & CONTROL SYSTEMS | SCHRODINGER-OPERATORS
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 03/2020, Volume 192, p. 111661
We obtain approximate convexity principles for solutions to some classes of nonlinear elliptic partial differential equations in convex domains involving... 
Maximum principles | Convexity | Elliptic PDEs | Concavity
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 09/2012, Volume 393, Issue 2, pp. 692 - 696
We obtain the existence and uniqueness, regularity and boundary behavior for a class of singular quasi-linear elliptic equations in a smooth bounded domain. 
Singular elliptic equations | Qualitative behavior | Quasi-linear elliptic equations | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, ISSN 0022-247X, 06/2014, Volume 414, Issue 1, pp. 372 - 385
By exploiting a suitable Trudinger-Moser inequality for fractional Sobolev spaces, we obtain existence and multiplicity of solutions for a class of... 
MATHEMATICS | MATHEMATICS, APPLIED | Trudinger-Moser inequality | SPACES | INEQUALITY | EQUATIONS | Nonlocal equations | TRUDINGER | Fractional Laplacian
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2014, Volume 414, Issue 1, pp. 372 - 385
By exploiting a suitable Trudinger–Moser inequality for fractional Sobolev spaces, we obtain existence and multiplicity of solutions for a class of... 
Fractional Laplacian | Nonlocal equations | Trudinger–Moser inequality | Trudinger-Moser inequality
Journal Article
Advances in Calculus of Variations, ISSN 1864-8258, 04/2016, Volume 9, Issue 2, pp. 101 - 125
Journal Article
Comptes Rendus Mathematique, ISSN 1631-073X, 07/2016, Volume 354, Issue 8, pp. 825 - 831
We prove a Bourgain–Brézis–Mironescu-type formula for a class of nonlocal magnetic spaces, which builds a bridge between a fractional magnetic operator... 
Journal Article
Mathematical Models and Methods in Applied Sciences, ISSN 0218-2025, 07/2015, Volume 25, Issue 8, pp. 1447 - 1476
We investigate a class of nonlinear Schrodinger equations with a generalized Choquard nonlinearity and fractional diffusion. We obtain regularity, existence,... 
existence | multiplicity | nonexistence | Fractional Laplacian | Choquard equation | BOSON STARS | SCHRODINGER-EQUATIONS | MATHEMATICS, APPLIED | SCALAR FIELD-EQUATIONS | NONLINEARITIES | UNIQUENESS | LAPLACIAN | WAVES | DYNAMICS
Journal Article
by Hou, Liping, PhD and Heilbronner, Urs, PhD and Degenhardt, Franziska, MD and Adli, Mazda, MD and Akiyama, Kazufumi, MD and Akula, Nirmala, PhD and Ardau, Raffaella, MD and Arias, Bárbara, PhD and Backlund, Lena, MD and Banzato, Claudio E M, MD and Benabarre, Antoni, MD PhD and Bengesser, Susanne, MD and Bhattacharjee, Abesh Kumar, MD and Biernacka, Joanna M, PhD and Birner, Armin, MD and Brichant-Petitjean, Clara, MD and Bui, Elise T, MA and Cervantes, Pablo, MD and Chen, Guo-Bo, PhD and Chen, Hsi-Chung, MD and Chillotti, Caterina, MD and Cichon, Sven, PhD and Clark, Scott R, MBBS and Colom, Francesc, PhD and Cousins, David A, PhD and Cruceanu, Cristiana, BSc and Czerski, Piotr M, PhD and Dantas, Clarissa R, MD and Dayer, Alexandre, MD and Étain, Bruno, MD and Falkai, Peter, MD and Forstner, Andreas J, MD and Frisén, Louise, MD and Fullerton, Janice M, PhD and Gard, Sébastien, MD and Garnham, Julie S, BN and Goes, Fernando S, MD and Grof, Paul, MD and Gruber, Oliver, MD and Hashimoto, Ryota, MD and Hauser, Joanna, MD and Herms, Stefan, PhD and Hoffmann, Per, PhD and Hofmann, Andrea, PhD and Jamain, Stephane, PhD and Jiménez, Esther, PhD and Kahn, Jean-Pierre, MD Phd and Kassem, Layla, PhD and Kittel-Schneider, Sarah, MD and Kliwicki, Sebastian, MD and König, Barbara, MSc and Kusumi, Ichiro, MD and Lackner, Nina, MSc and Laje, Gonzalo, MD and Landén, Mikael, MD and Lavebratt, Catharina, PhD and Leboyer, Marion, MD and Leckband, Susan G, BS and Jaramillo, Carlos A López, MD and MacQueen, Glenda, MD and Manchia, Mirko, MD and Martinsson, Lina, MD and Mattheisen, Manuel, PhD and McCarthy, Michael J, MD and McElroy, Susan L, MD and Mitjans, Marina, PhD and Mondimore, Francis M, MD and Monteleone, Palmiero, MD and Nievergelt, Caroline M, PhD and Nöthen, Markus M, MD and Ösby, Urban, MD and Ozaki, Norio, MD and Perlis, Roy H, MD and Pfennig, Andrea, MD and Reich-Erkelenz, Daniela, MA and Rouleau, Guy A, MD and Schofield, Peter R, PhD DSc and Schubert, K Oliver, MD and Schweizer, Barbara W, RN and Seemüller, Florian, MD and Severino, Giovanni, MD and Shekhtman, Tatyana, MSc and Shilling, Paul D, MD and Shimoda, Kazutaka, MD and Simhandl, Christian, MD and Slaney, Claire M, RN and Smoller, Jordan W, MD and Squassina, Alessio, PhD and Stamm, Thomas, MD and Stopkova, Pavla, MD and Tighe, Sarah K, MD and Tortorella, Alfonso, MD and Turecki, Gustavo, MD and Volkert, Julia, PhD and Witt, Stephanie, PhD and Wright, Adam, MCP and Young, L Trevor, MD and Zandi, Peter P, PhD and Potash, James B, MD and DePaulo, J Raymond, MD and ... and Sahlgrenska akademin and Institutionen för neurovetenskap och fysiologi, sektionen för psykiatri och neurokemi and Göteborgs universitet and Gothenburg University and Institute of Neuroscience and Physiology, Department of Psychiatry and Neurochemistry and Sahlgrenska Academy
Lancet, The, ISSN 0140-6736, 2016, Volume 387, Issue 10023, pp. 1085 - 1093
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 05/2016, Volume 136, pp. 84 - 101
We study the asymptotic behavior of solutions to the nonlocal nonlinear equation in a bounded domain as approaches the critical Sobolev exponent . We prove... 
Nonlinear nonlocal equation | Critical embedding | Nearly critical nonlinearities | 58K05 | MSC 34K37 | MATHEMATICS | ELLIPTIC PROBLEMS | MATHEMATICS, APPLIED | INEQUALITIES | EQUATIONS | CRITICAL SOBOLEV EXPONENT | EXTREMALS | Nonlinear equations | Energy levels | Asymptotic properties | Annular | Images | Grounds | Nonlinearity | Boundaries
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 4/2016, Volume 55, Issue 2, pp. 1 - 32
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 10/2018, Volume 466, Issue 1, pp. 107 - 126
We obtain an asymptotic representation formula for harmonic functions with respect to a linear anisotropic nonlocal operator. Furthermore we get a... 
Mean value formulas | Anisotropic fractional operators | MATHEMATICS | MATHEMATICS, APPLIED | HARMONIC-FUNCTIONS | REGULARITY THEORY
Journal Article
Journal of the London Mathematical Society, ISSN 0024-6107, 04/2012, Volume 85, Issue 2, pp. 323 - 348
We formulate symmetric versions of classical variational principles. Within the framework of nonsmooth critical point theory, we detect Palais–Smale sequences... 
MATHEMATICS | EQUATIONS | DIMENSIONS | DROP THEOREM | FUNCTIONALS
Journal Article
Loggia, Arquitectura & Restauración, ISSN 1136-758X, 12/2016, Issue 29, pp. 8 - 27
La distancia existente entre el tiempo filosófico y los diversos condicionantes teóricos o prácticos que rodean a la restauración sirve como excusa para este... 
integridad | proyecto | tiempo | restauración | degradación
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 03/2019, Volume 276, Issue 6, pp. 1853 - 1874
We provide new characterizations of Sobolev ad BV spaces in doubling and Poincaré metric spaces in the spirit of the Bourgain–Brezis–Mironescu and Nguyen limit... 
Nguyen type limits | Hajlasz–Sobolev spaces | Bourgain–Brezis–Mironescu | MATHEMATICS | APPROXIMATIONS | LIPSCHITZ FUNCTIONS | CONNECTIONS | Bourgain-Brezis-Mironescu | Hajlasz-Sobolev spaces
Journal Article
manuscripta mathematica, ISSN 0025-2611, 1/2018, Volume 155, Issue 1, pp. 115 - 140
The paper is devoted to the study of singularly perturbed fractional Schrödinger equations involving critical frequency and critical growth in the presence of... 
Geometry | 35J62 | Topological Groups, Lie Groups | Calculus of Variations and Optimal Control; Optimization | 35B33 | 35R11 | Mathematics, general | Algebraic Geometry | Mathematics | Number Theory | LAPLACIAN | EXISTENCE | MATHEMATICS | NONLINEAR SCHRODINGER-EQUATIONS | POSITIVE SOLUTIONS | STANDING WAVES | POTENTIALS | GROUND-STATES | Magnetic fields
Journal Article
2016, UNITEXT, ISBN 9788847057906, Volume 96
Il testo è stato concepito per la struttura degli attuali corsi di laurea in Biologia, Matematica, Matematica Applicata, Ingegneria, Scienze Naturali e... 
Engineering mathematics | Applied mathematics | Differential equations | Mathematics | Biomathematics | Mathematical physics
Web Resource
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.